Skip to content
Texas A&M University

TAMU Math Publications 1999

G. Donald Allen

  • G.D. Allen, J. Morgan, and S. El Attar, Asymptotically short term behavior of solutions to one-dimensional diffusion processes, J. Math. Anal. Appl. 240 (1999), no. 1, 145-162.

  • G.D. Allen and D. Sanchez, et al., Strategies and guidelines for using a computer algebra system in the classroom, Internat. J. Engrg. Ed. 15(6) (1999).

Michael Anshelevich

  • M. Anshelevich, The linearization of the central limit operator in free probability theory, Probab. Theory Related Fields 115 (1999), no. 3, 401-416.

Guy Battle

  • G. Battle, The wavelet epsilon-expansion and Hausdorff dimension, CRM Proc. Lecture Notes, 18 (1999), 277-292.

  • G. Battle, Wavelets and Renormalization, World Scientific Publishing Co., Inc., River Edge, NJ, 1999.

G.R. Blakley

  • G.R. Blakley, Twenty years of cryptography in the open literature, Proc. 1999 IEEE Symposium on Security and Privacy, IEEE Computer Society, Los Angeles, California, 1999, pp. 106-107.

Harold P. Boas

Al Boggess

Huai-Dong Cao

  • H.-D. Cao and B. Chow, Recent developments on the Ricci flow, Bull. Amer. Math. Soc. 36 (1999), 59-74.

  • H.-D. Cao and J. Zhou, Identification of two Frobenius manifolds, Math. Res. Lett. 6 (1999), no. 1, 17-29.

  • H.-D. Cao and J. Zhou, On quantum de Rham cohomology theory, Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 24-34.

  • H.-D. Cao and J. Zhou, Formal Frobenius manifold structure on equivariant cohomology, Commun. Contemp. Math. 1(1999), no. 4, 535-552.

Tullio Ceccherini-Silberstein

  • T.G. Ceccherini-Silberstein, An interplay between ergodic theory and combinatorics, Paul Erdös and his mathematics (Budapest, 1999), 45-49, János Bolyai Math. Soc., Budapest, 1999.

  • T.G. Ceccherini-Silberstein, C*-algebras associated with von Neumann algebras, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8)2 (1999), no. 1, 231-238.

  • P. de lya Arp, R.I. Grigorchuk, and T.G. Ceccherini-Silberstein, Amenability and paradoxical decompositions for pseudogroups and discrete metric spaces, (Russian) Tr. Mat. Inst. Steklova 224 (1999), Algebra. Topol. Differ. Uravn. i ikh Prilozh., 68-111; translation in Proc. Steklov Inst. Math. 1999, no. 1 (224), 57-97.

  • T.G. Ceccherini-Silberstein, A. Machí, and F. Scarabotti, Amenable groups and cellular automata, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 2, 673-685.

Panagiotis Chatzipantelidi

  • P. Chatzipantelidis, A finite volume method based on the Crouzeix-Raviart element for elliptic PDE's in two dimensions, Numer. Math. 82 (1999), no. 3, 409-432.

Goong Chen

  • G. Chen, Z. Ding, and D. Costa, A high-linking algorithm for sign-changing solutions of semilinear elliptic equations, J. Nonlinear Anal. 38 (1999), 151-172.

  • G. Chen, S.B. Hsu, and J. Zhou, Chaotic vibration of the wave equation by nonlinear feedback boundary control, Chapter 7, in Controlling Chaos and Bifurcation in Engineering Systems, CRC Press, Boca Raton, FL, 1999, 131-154.

  • G. Chen, Y. Deng, W.M. Ni, and J. Zhou, Boundary element monotone iteration for semilinear elliptic equations, Part II, coupled 2×2 systems and visualization, Math. Comp. 69 (1999), 629-652.

Charles K. Chui

  • C.K. Chui and L. Zhong, Polynomial interpolation and Marcinkiewicz-Zygmund inequalities on the unit circle, J. Math. Anal. Appl. 233 (1999), no. 1, 387-405.

Paula Cohen

  • P.B. Cohen and A. Regev, Asymptotics of character sums associated to Young-derived sequences, Israel J. Math. 112 (1999), 301-325.

  • P.B. Cohen, A C*-dynamical system with Dedekind zeta partition function and spontaneous symmetry breaking, J. Théorie des Nombres de Bordeaux 11 (1999), 15-30.

  • P.B. Cohen, Dedekind zeta functions and quantum statistical mechanics, Contemp. Math. 241 (1999), 121-128.

Andrew Comech

  • A. Comech, Optimal regularity of Fourier integral operators with one-sided folds, Comm. Partial Differential Equations 24 (1999), no. 7-8, 1263-1281.

Prabir Daripa

  • P. Daripa and W. Hua, A numerical study of an ill-posed Boussinesq equation arising in water waves and nonlinear lattices: filtering and regularization techniques, Appl. Math. Comp. 101(2) (1999), 152-207.

  • P. Daripa and L. Borges, A parallel version of a fast algorithm for singular integral transforms, in Proc. International Conference on Parallel and Distributed Processing Techniques and Applications (PDPTA'99), Nevada, June 28-July 1, 1999.

R. Dante DeBlassie

  • D. DeBlassie, Scale-invariant diffusions: transience and non-polar points, Bernoulli 5 (1999), no. 4, 589-614.

  • D. DeBlassie, The adjoint process of killed reflected Brownian motion in a cone and applications, Ann. Probab. 27 (1999), 1679-1737.

David C. Dobson

Kenneth J. Dykema

Tamás Erdélyi

Richard E. Ewing

  • Z. Chen and R.E. Ewing, Local mesh refinement for degenerate two-phase incompressible flow problems, Proc. Ninth International Colloquium on Differential Equations, D. Bainov (ed.), VSP, 1999, pp. 85-90.

  • Z. Chen and R.E. Ewing, Mathematical analysis for reservoir models, SIAM J. Math. Anal. 30 (1999), no. 2, 431-453.

  • R.E. Ewing, R.D. Lazarov, and Y. Lin, Finite volume element approximations of integro-differential parabolic problems, Recent Adv. Numer. Methods and Appl., O. Iliev, M. Kaschiev, S. Margenov, B. Sendov, and P. Vassilevski (eds.), World Scientific, 1999, pp. 3-15.

  • R.E. Ewing, Z. Li, T. Lin, and Y. Lin, The immersed finite volume element methods for the elliptic interface problems, Math. Comput. Simulation 50 (1999), no. 1-4, 63-76.

  • R.E. Ewing, T. Lin, and Y. Lin, A mixed least-squares method for an inverse problem of a nonlinear beam equation, Inverse Problems 15 (1999), no. 1, 19-32, Conference on Inverse Problems, Control and Shape Optimization (Carthage, 1998).

  • R.E. Ewing, M.M. Liu, and J. Wang, Superconvergence of mixed finite element approximations over quadrilaterals, SIAM J. Numer. Anal. 36 (1999), no. 3, 772-787.

  • R.E. Ewing and J. Shen, A discretization scheme and error estimate for first-order systems and elliptic problems, Proc.e Ninth International Colloquium on Differential Equations, D. Bainov (ed.), VSP, 1999, pp. 127-132.

  • R.E. Ewing and J. Shen, Superconvergent error estimates for a class of discretization methods for a coupled first-order system with discontinuous coefficients, Numer. Methods Partial Differential Equations 15 (1999), no. 3, 267-283.

  • R.E. Ewing and S.L. Weekes, Numerical methods for contaminant transport in porous media, Adv. Comput. Math. (Guangzhou, 1997), Dekker, New York, 1999, pp. 75-95.

  • H. Wang, H.K. Dahle, R.E. Ewing, M.S. Espedal, R.C. Sharpley, and S. Man, An ELLAM scheme for advection-diffusion equations in two dimensions, SIAM J. Sci. Comput. 20 (1999), no. 6, 2160-2194.

  • H. Wang, R.E. Ewing, G. Qin, S.L. Lyons, M. Al-Lawatia, and S. Man, A family of Eulerian-Lagrangian localized adjoint methods for multi-dimensional advection-reaction equations, J Comput. Phys. 152 (1999), no. 1, 120-163.

Alexander Felshtyn

  • A. Felshtyn and R. Hill, Dynamical zeta functions, congruences in Nielsen theory and Reidemeister torsion, Nielsen theory and Reidemeister torsion (Warsaw, 1996), 77-116, Banach Center Publ., 49, Polish Acad. Sci., Warsaw, 1999.

  • A. Felshtyn and H. Sánchez-Morgado, Reidemeister torsion and integrable Hamiltonian systems, Int. J. Math. Math. Sci. 22 (1999), no. 4, 689-704.

Stephen A. Fulling

Jean-Luc Guermond

  • J.-L. Guermond, Stabilization of Galerkin approximations of transport equations by subgrid modeling, M2AN Math. Model. Numer. Anal. 33 (1999), no. 6, 1293-1316.

  • J.-L. Guermond, Un résultat de convergence d'ordre deux en temps pour l'approximation des équations de Navier-Stokes par une technique de projection incrémentale. (French) [A result of second-order convergence in time for the approximation of Navier-Stokes equations using an incremental projection technique] M2AN Math. Model. Numer. Anal. 33 (1999), no. 1, 169-189.

  • A. Ern, J.-L. Guermond, and L. Quartapelle, Vorticity-velocity formulations of the Stokes problem in 3D, Math. Methods Appl. Sci. 22 (1999), no. 6, 531-546.

  • J.-L. Guermond, Stabilisation par viscosité de sous-maille pour l'approximation de Galerkin des opérateurs linéaires monotones. (French) [Subgrid viscosity stabilization of Galerkin approximations of monotone linear operators] C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 7, 617-622.

D. J. Hartfiel

  • D.J. Hartfiel, Coefficients of ergodicity for imprimitive matrices, Stochastic Models 15 (1999), no. 1, 81-88.

  • D.J. Hartfiel, Distribution of entries in a substochastic matrix having eigenvalues near 1, SIAM on Matrix Analysis and Appl. 21 (1999), 537-546.

Peter Howard

  • P. Howard, Pointwise Green's function approach to stability for scalar conservation laws, Comm. Pure Appl. Math. 52 (1999), 1295-1313.

  • P. Howard, Pointwise estimates on the Green's function for a scalar linear convection-diffusion equation, J. Differential Equations 155 (1999), 327-367.

  • P. Howard and K. Zumbrun, Shift invariance of the occupation time of the Brownian bridge process, Stat. Prob. Lett. 45 (1999), 379-382.

Akif Ibragimov

  • M. Gerver, A. Ibragimov, Yu. Ilyashenko, and V. Kondratiev, Evgenii Mikhailovich Landis [1921-1997] Appl. Anal. 71 (1999), no. 1-4, 9-23.

Nikolay Ivanov

  • N.N. Ivanov and I.I. Ignatenko, The problem of cutting a rectangular sheet into pieces of unit width, (Russian) Vestn. Beloruss. Gos. Univ. Ser. 1 Fiz. Mat. Inform. (1999), no. 1, 69-72, 78.

William B. Johnson

Thomas Kiffe

  • T. Kiffe and J. Matis, Effects of immigration on some stochastic logistic models: a cumulant truncation analysis, Theoret. Population Biol. 56 (1999), 139-161.

  • T. Kiffe and J. Matis, On the cumulant functions of some logistic growth models with immigration, Proc. International Conference on Stochastic Processes, Anna University, Madras, India, 1999, pp. 4-17.

Joseph Landsberg

  • J.M. Landsberg, On the infinitesimal rigidity of homogeneous varieties, Compositio Math. 118 (1999), no. 2, 189-201.

  • J.M. Landsberg, Algebraic geometry and projective differential geometry, Lecture Notes Series, 45, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1999, ii+85 pp.

  • Bo Ilic and J.M. Landsberg, On symmetric degeneracy loci, spaces of symmetric matrices of constant rank and dual varieties, Math. Ann. 314 (1999), no. 1, 159-174.

  • J.M. Landsberg, Is a linear space contained in a submanifold? On the number of derivatives needed to tell, J. Reine Angew. Math. 508 (1999), 53-60.

  • J.M. Landsberg, On a conjecture of Kontsevich and variants of Castelnuovo's lemma, Compositio Math. 115 (1999), no. 2, 231-239.

David Larson

  • E. Ionascu, David Larson and Carl Pearcy, On wavelet sets, J. Fourier Anal. Appl. (1999).

  • M. Frank and D. Larson, A module frame concept for Hilbert C*-modules, Contemp. Math., 247 (1999), 207-234.

  • P. Casazza, D. Han, and D. Larson, Frames for Banach spaces, Contemp. Math. 247 (1999), 149-182.

  • D. Han, D. Larson, M. Papdakis, and Th. Stavropoulos, Multiresolution analysis of abstract Hilbert spaces and wandering subspaces, Contemp. Math. 247 (1999), 259-284.

Raytcho D. Lazarov

Edward S. Letzter

Josef Málek

  • J. Málek and T. Roubíček, Optimization of steady flows for incompressible viscous fluids, Applied Nonlinear Analysis, 355-372, Kluwer/Plenum, New York, 1999.

  • P. Kaplický, J. Málek, and J. Stará, On global existence of smooth two-dimensional steady flows for a class of non-Newtonian fluids under various boundary conditions, Applied nonlinear analysis, pp. 213-229, Kluwer/Plenum, New York, 1999.

  • S. Leonardi, J. Málek, J. Nečas, and M. Pokorný, On axially symmetric flows in R3, Z. Anal. Anwendungen 18 (1999), no. 3, 639-649.

  • J. Frehse and J. Málek, Boundary regularity results for models of elasto-perfect plasticity, Math. Models Methods Appl. Sci. 9 (1999), no. 9, 1307-1321.

  • J. Málek, J. Nečas, M. Pokorný, and M.E. Schonbek, On possible singular solutions to the Navier-Stokes equations, Math. Nachr. 199 (1999), 97-114.

  • O. John, J. Málek, and J. Stará, Jindřich Nečas [on the occasion of his 70th birthday], Applied nonlinear analysis, vi-xi, Kluwer/Plenum, New York, 1999.

Carl J. Maxson

  • C.J. Maxson and A.B. van der Merwe, Full ideals of polynomial functions on Zpn, Algebra Colloq. 6 (1999), no. 1, 97-104.

Jonathan P. McCammond

  • J.P. McCammond, Burnside groups and small cancellation theory, Groups St. Andrews 1997 in Bath, II, C. Campbell, E. Robertson, N. Ruskuc, and G. Smith, (eds.), London Mathematical Society Lecture Notes, Vol 261, 1999, pp. 538-559.

Francis J. Narcowich

  • F.J. Narcowich, H.N. Mhaskar, and J.D. Ward, Approximation properties of zonal function networks using scattered data on the sphere, Radial basis functions and their applications, Adv. Comput. Math. 11 (1999), no. 2-3, 121-137.

  • N. Dyn, F.J. Narcowich, and J.D. Ward, Variational principles and Sobolev-type estimates for generalized interpolation on a Riemannian manifold, Constr. Approxi. 15 (1999), no. 2, 175-208.

  • F.J. Narcowich, R. Schaback, and J.D. Ward, Multilevel interpolation and approximation, Appl. Comput. Harmonic Anal. 7 (1999), 243-261.

Volodymyr Nekrashevych

  • V.V. Nekrashevych and V.I. Sushchansky, Confinal structure of the automorphisms of rooted trees, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 1999, no. 11, 50-53.

  • P. Gavron, V.I. Nekrashevich, and V.I. Sushchanskii, Conjugacy classes of the automorphism group of a tree, (Russian) Mat. Zametki 65 (1999), no. 6, 938-941; translation in Math. Notes 65 (1999), no. 5-6, 787-790.

Scott T. Parsell

Joseph E. Pasciak

  • R.D. Lazarov, J.E. Pasciak, and P.S. Vassilevski, Coupling mixed and finite volume discretizations of convection-diffusion-reaction equations on non-matching grids, Finite Volumes for Complex Applications II. Problems and Perspectives, R. Vilsmeier, F. Benkhaldoun, and D. Hanel (eds.), Hermes Science Publications, Paris, 1999, pp. 51-68.

  • R. Ewing, R. Lazarov, S.L. Lyons, D.V. Papavassiliou, J. Pasiak, and G.X. Qin, Numerical well model for non-Darcy flow, Comp. Geos. 3 (1999), 185-204.

  • J. Pasciak, SIAM reviewer for "Finite elements: Theory, fast solvers and applications in solid michanics" by Dietrich Braess, SIAM review, Vol. 41, no. 2, 1999.

Carl Pearcy

  • C. Pearcy and V. Lauric, Trance-class commutators with trace zero, Acta Sci. Math. (Szeged) 66 (1999), 341-349.

Gilles Pisier

Alexei Poltoratski

  • A. Poltoratski and R. Del Rio, Spectral measures of Sturm-Liouville operators on the half-axis, Operator Theory: Advances and Applications, Birkhäuser, Proc. Mathematical Problems in Quantum Mechanics, 1999, pp. 149-159.

Andrew Raich

  • E.J. Muehlegger, A.S. Raich, C.E. Silva, M.P. Touloumtzis, B. Narasimhan, W. Zhao, Infinite ergodic index Zd-actions in infinite measure, Colloq. Math. 82A (1999), no. 2, 167-190.

William Rundell

David A. Sanchez

  • D.A. Sánchez, The variational equation for finite difference equations, Dyn.Contin. Discrete Impuls, Syst. 6 (1999), no. 3, 459-464.

Thomas B. Schlumprecht

N. Sivakumar

  • S.D. Riemenschneider and N. Sivakumar, Gaussian radial-basis functions: cardinal interpolation of lp and power-growth data, Adv. Comput. Math. 11 (1999), 229-251.

  • S.D. Riemenschneider and N. Sivakumar, On cardinal interpolation by Gaussian radial-basis functions: Properties of fundamental functions and estimates for Lebesgue constants, CAT report number 380, J. d'Analyse Mathematique, 79 (1999), 33-61.

Roger R. Smith

Frank Sottile

  • F. Sottile, Pieri-type formulas for maximal isotropic Grassmannians via triple intersections, Colloq. Math. 82 (1999), no. 1, 49-63.

  • N. Bergeron and F. Sottile, Hopf algebras and edge-labeled posets, J. Algebra 216 (1999), no. 2, 641-651.

  • N. Bergeron and F. Sottile, A monoid for the Grassmannian Bruhat order, European J. Combin. 20 (1999), no. 3, 197-211.

  • F. Sottile, The special Schubert calculus is real, Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 35-39 (electronic).

Rich Stankewitz

Peter Stiller

  • R. Lewis and P.F. Stiller, Solving the recognition problem for six lines using the Dixon resultant, J. Math. Comput. Simulation, , Issue on High Performance Symbolic Computation: Grand Challenges in Computer Algebra, Vol. 49, no. 3, North-Holland Elsevier Publishing, Amsterdam, pp. 205-219, 8/1999.

  • P.F. Stiller and B. Huber, Geometric hashing and object recognition, Proc. SPIE Internat. Conf., Vision Geometry VIII, Vol. 3811, Denver, CO, 7/99, pp. 204-211 (1999).

  • B. Huber, P.F. Stiller, C.S. Wan, and T.N. Shah, Invariant Geometric Hashing, Proc.27th Workshop on Applied Imagery and Pattern Recognition, AIPR '98: Advances in Computer Assisted Recognition, Washington, D.C., 10/98, Vol. 3584, pp. 39-44 (1999).

  • S. Wilmarth, N.M. Amato, and P.F. Stiller, MAPRM: A probabilistic roadmap planner with sampling on the medial axis of the free space, Proc. 1999 IEEE Internat. Conf. on Robotics and Automation (ICRA '99), May 1999, pp. 1024-1031.

  • S. Wilmarth, N.M. Amato, and P.F. Stiller, Motion planning for a rigid body using random networks on the medial axis of the free space, Proc.15th Annual ACM Symposium on Computational Geometry (SoCG '99), June 1999, pp. 173-180 (1999).

Emil J. Straube

Steven D. Taliaferro

Thomas I. Vogel

Joseph D. Ward

Sarah Witherspoon

  • S.J. Witherspoon, Clifford correspondence for finite-dimensional Hopf algebras, J. Algebra 218 (1999), no. 2, 608-620.

  • S.J. Witherspoon, The representation ring and the centre of a Hopf algebra, Canad. J. Math. 51 (1999), no. 4, 881-896.

  • S.F. Siegel and S.J. Witherspoon, The Hochschild cohomology ring of a group algebra, Proc. London Math. Soc. (3) 79 (1999), no. 1, 131-157.

Catherine Huafei Yan

Igor Zelenko

  • I. Zelenko, Nonregular abnormal extremals of 2-distribution: existence, second variation, and rigidity, J. Dynam. Control Systems 5 (1999), no. 3, 347-383.

  • A. Ioffe, Variational methods in local and global non-smooth analysis. Notes by Igor Zelenko, NATO Sci. Ser. C Math. Phys. Sci., 528, Nonlinear analysis, differential equations and control (Montreal, QC, 1998), 447-502, Kluwer Acad. Publ., Dordrecht, 1999.

Jian Zhou

  • H.-D. Cao and J. Zhou, Identification of two Frobenius manifolds, Math. Res. Lett. 6 (1999), no. 1, 17-29.

  • H.-D. Cao and J. Zhou, On quantum de Rham cohomology theory, Electron. Res. Announ. Amer. Math. Soc. 5 (1999), 24-34.

Up: TAMU Math Faculty News
Last modified August 7, 2009 by RLC.

Valid XHTML 1.0 Transitional